Main Article Content
In this study we derive solutions to the wave equation on certain types of warped product Lorentzian manifolds. We obtain solutions of the equation in the form of eigenfunctions by imposing the restriction that the solution be square integrable over the entire space-time. We show this is possible for a large class of both, warping factors and noncompact space-like manifolds. We also obtain explicit solutions, with their corresponding eigenvalues, for several of the well-known cosmological models of the universe.
Bang-Yen Chen. Differential geometry of warped product manifolds and submanifolds. World Scientific; 2017.
Navarro L. Discreteness of spectrum criteria for schrödinger operators with non-negative polynomial or homogeneous potentials. J. Math. Anal. Appl. 2015;424:1323–1334
Shubin M, Maz’ya V. Discreteness of spectrum and positivity criteria for Schrödinger operators. Ann. of Math. 2005;162:919-942.
Donnelly H. Positive curvature and eigenfunctions of the laplacian. Proc. Amer. Math. Soc. 2008;136(1):373-376.
Kleine R. Discreteness conditions for the laplacian on complete, non-compact riemannian manifolds. Math. ZEIT. 1988;198:127-141.
Baider A. Noncompact riemannian manifolds with discrete spectra. J. Differential Geom. Vol 14, 1979;41-57.
Birman M, Solomjak M. Spectral theory of self-adjoint operators in Hilbert space Reidel Publishing Company; 1987.
Schmüdgen K. Unbounded self-adjoint operators on Hilbert space. Graduate Texts in Mathematics 1265. Springer International Publishing; 2012.
Cianchi A, Maz’ya V. On the discreteness of the spectrum of the laplacian on noncompact riemannian manifolds. J. Differential Geom. 2011;87(3):469-492.
Dullemond C, Hennawi J, Maccio A, Kosmologie (MVAstro4), Center for Astronomy of Heidelberg University (ZAH), Winter-semester. 2011/2012.
Bagrov V, Gitman D. Exact solutions of relativistic wave equations. Kluwer Academic Publishers, Dordrecht, The Netherlands; 1990.
da Costa S, Fagundes H. Birth of a closed universe of negative spatial curvature, general relativity and gravitation. 1999;31(6).
Krall A. Boundary values for an eigenvalue problem with a singular potential. Journal of Differential Equations. 1982;45(3):128-138.